Do I have an anxiety disorder?

I am wondering if an anxiety disorder might be what is plaging me. I have been feeling off for about 3 months now. I hurt myself while exercising, then I convinced myself that I had a blood clot. Thus having a series of anxiety attacks. Thankfully I haven't had ones of those for a while. I have been to the dr numerous times and most of my blood work came back clean. I was severely vit d deficient and my b 12 was low. So I am taking steps to raise that number. My newest symptoms is feeling like I am on fire at night. This is causing me to have insomnia. I do pretty good during the day, then bad at night. Took trazedone last night and it didn't help me sleep!! For those of you that suffer anxiety, do you have similar symptoms.

4 Replies

oldestnewest
  • Hi Sweetmama,

    I'm sorry to hear of your troubles. You may or may not have an anxiety disorder, it's hard to tell at this point. If I were a psychiatrist I might have a different thing to say to you, but I'm not.

    Feeling like you're on fire is a vague description to me...can you say more about this feeling? Is it like a hot flash? Does all of your skin feel like flames are on fire on top of them? Do you feel your heart beating hard in your chest? Do you get lightheaded or dizzy?

    What dose was your trazodone that didn't work one night? Have there been other nights that it didn't work? Thanks for answering these questions so I can help you!

  • The burning sensation is mainly at night. I don't think it is a hot flash because it is almost continuous while I am trying to sleep. During the day I am better. I took 50 mg of trazedone at bedtime and I felt like I was falling asleep. Then woke up with the burning sensation across my stomach and upper back. Took 50 mg more and never felt like I fell asleep. Hoping to find some answers.

  • That sounds pretty strange. I used to feel very hot and even sweaty when I didn't get my trazodone. This is different. I can't explain this, I wish I could. How about the lightheadedness or dizzy feelings? Pounding heart?

  • I had dizziness when this all started 3 months ago. Not now. Read somewhere that it could be my b12 getting worse before it gets better. Also I am 39. Wondering of it isn't hormonal.

You may also like...